# SDR ASAA2015011810284

- Difficulty date: January 18, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 27,594 hours, 8,442 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 086971100783
- Condition: Failed
- Location: Apu
- Part time: 5,827 hours, 10,678 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRIED TO START APU FAULT LIGHT ON. FAULT CODE 49-41011.  ACFT GROUNDED. REMOVED APU IGNITION UNIT IAW MM 49-41-31-000-801. INSTALLED NEW APU IGNITION UNIT IAW MM 49-41-31-400-801.  APU OPS CHECKED OK.  COMPLETED MM 49-41-31-400-801.
